# SDR DALA2018121707294

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 63,439 hours, 28,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LEFT HAND OVERWING EXIT HANDLE EMERGENCY LIGHTS DAMAGED. REPLACED FORWARD AND AFT LEFT HAND OVERWING EXIT HANDLE LIGHT. OPERATION CHECKS GOOD.
